Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: Information has been received from a physician concerning a 12 year old female who on 22-MAR-2007 was vaccinated with Gardasil (lot# 657005/0314U). On 23-MAR-2007 the patient experienced diffuse erythematous rash upper and lower extremities. The patient sought medical attention on 26-MAR-2007 and was prescribed ZYRTEC. Subsequently, the patient recovered from diffuse erythematous rash upper and lower extremities. Additional information has been requested. Initial and follow up information has been received from a physician and a physician''s assistant, concerning a 12 year old white female student with seasonal allergies, and no illnesses at the time of vaccination, who on 22-MAR-2007, at 9:00am, was vaccinated in the left gluteus maximus, with the first dose of GARDASIL (lot# 657005/0314U). On 23-MAR-2007, at 1:00pm, the patient experienced a morbilliform rash, also described as a diffuse erythematous rash, on the upper and lower extremities. The PA confirmed that the rash worsened when exposed to sunlight, but involved no itching. The patient sought medical attention on 26-MAR-2007 and was prescribed ZYRTEC. No laboratory diagnostic studies were performed. On 28-MAR-2007, the patient recovered from the morbilliform rash. On 21-MAY-2007, at 4:30pm, the patient was vaccinated in the right gluteus maximus, with the second dose of GARDASIL (lot# 657005/0314U). No further information is expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166